# SDR HEEA0014535

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 7630103902102
- Condition: Intermittent
- Location: Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE ACTUATOR FUNCTIONS INTERMITTENTLY.
